MathSciNet Relay Station
MathSciNet bibliographic data
MR110768 (22 #1636) 22.05
Wallace, A. D. Remarks on affine semigroups. Bull. Amer. Math. Soc. 66 1960 110–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement